Gradually decrease your dose each week (titration). This is best done with a doctor's guidance. The thing is to figure out how much you're taking per day now, then s-l-o-w-l-y take less and less each week. For instance: if you're taking 8 tabs a day now, go down to 7 and a half next week and decrease by half a pill each week.
Also, and this is important, try to get a good days' work in each day. If you're on crutches or a wheelchair, sit and clean out closets or cupboards, scrub walls or bathroom fixtures. The idea is to work slowly but steadily at some physical activity *that you can see results from* every day. Don't do it before going to bed..exercise can give you energy.
If you've quit cold turkey already and are having withdrawal, do the work/ exercise thing. Work as long and as steadily as you can. Drink lots of water during the day and drink a glass of warm (not hot) milk before bed. Hang in there. The DTs *will* pass, it just takes time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2009 • 4 answers
Alcohol Withdrawal - So twitching uncontrollably is a normal symptom? Even daily? I'm 25 and I have?
Posted 20 Jul 2011 • 4 answers
Posted 11 Jan 2014 • 2 answers
Posted 29 Jan 2015 • 3 answers
Posted 10 Dec 2015 • 2 answers